I am glad I could help. I have seen this many times and I am not saying that Mirapex is a "bad" medication, I am just saying that it is not for everyone.
Bless you and your family for overcoming such great adversity with your issue and your husband's as well. A great quote I love comes from Lou Holtz who was a football coach, but is now a football analystvand motivational speaker. I had the great opportunity to meet him when he coached at Notre Dame, and he said, "Show me someone who has done something worthwhile, and I'll show you someone who has overcome adversity."
I said, "Thank you," and shook his hand. It was that short interaction that has affected my entire outlook on life.
Also, every morning, I tell my 4 daughters and my wife, "Choose to have a great day!" I believe it is a choice, and is you choose it, nothing or no one can stop it from being great.
I'm not an expert, just a wife that usually goes to all the appointments! My husband developed exactly the sypmptoms you described when starting Mirapex in July. He was taking a short term disability leave for what was supposed to be five weeks to start the Mirapex and complete the Loud voice therapy. The voice therapy was helpful but he kept getting sicker and sicker (couldn't exercise, got cloudy thinking,felt like he had the flu and worse all the time. I was diagnosed with breast cancer just before he started his leave and ended up with two surgeries in August and September so there was a lot of additional stress for us. I sent my sister (she has Parkinson's too) with him for the appointment with the MDS right after my second surgery. He stopped the Mirapex in September and finally in late October, I looked and him and said "You're back!". It was frightening to me to see such a sudden change and at a time that I needed him to "be there" more than ever. The five week leave from work turned into five months and he went back to work part time in December and will probably continue that schedule for at least another month. He also had a short run on Sinemet in September too. He didn't get worse but certainly wasn't any better. Looking back, his MDS feels that the reaction was to the Mirapex and that it is likely he will tolerate Sinemet when he needs it down the road. For now, he is doing well going back to his old medications (Azilect, Artane, Amantadine) and exercising as much as he can (he's been through BIG and some occupational therapy training). Needless to say, his MDS says she doesn't recommend trying the Mirapex again. For me, I'm delighted my husband truly is back for me.